# SDR DXTA2024012310704

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 6,236 hours, 4,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF HEAVY, BURNING PLASTIC, SMELL IN COCKPIT AND CABIN FOR APPROXIMATELY 15 MINUTES SOMETIMES LONGER.   BELIEVE THIS IS ASSOCIATED WITH ENGINE #1 STARTING ISSUES. //SIGNOFF// PERFORMED PHENOM 300 FIM TASK 21·20·00·810•801-A AFTER REPLACING THE LGNITERS ON THE L/H ENGINE. COULD NOT DUPLICATE.
